# SDR SWIA200211287

- Difficulty date: September 16, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 7,505 hours, 10,503 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE AFT SIDE OF HYDRAULIC BULKHEAD HAS A CRACKED HORIZONTAL STIFFENER.  FOUND ON C-CHECK INSPECTION.  FABRICATED AND INSTALLED A DOUBLER IAW SRM 51-00-00 AND 51-40-02.
